# SDR MASA2012102452248

- Difficulty date: October 24, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 19,297 hours, 15,988 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO OPEN.  LUBED DOOR HANDLE.
